# SDR HYIA20190319004

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: C4020006
- Aircraft time: 15,624 hours, 28,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Failed
- Location: Heater
- Component: Fan
- Component part number: 722095
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHEN THE CABIN HEATER WAS TURNED OFF, THE CABIN SMELLED OF SMOKE, BUT NO SMOKE WAS NOTED IN THE AIR. MAINTENANCE INSPECTED AND FOUND THE CABIN HEATER FAN TO HAVE BAD BEARINGS. THE FAN WAS PLACED ON MEL, AND WHEN THE FAN WAS REPLACED THERE WERE NO FURTHER DEFECTS NOTED.
